MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A

TELEFLEX MEDICAL WECK EFX SHIELD PORT SITE CLOSURE SYSTEM; INSTRUMENT, LIGATURE PASSING A
Model Number IPN923663
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: during a gastric sleeve the device tab snapped off.It was retrieved from patient and a new device was used.No injury reported.
 
Additional Manufacturer Narrative
(b)(4).The complaint sample was not returned.Paragon medical, the manufacturing site reported: "there were no images of the failing unit, and the unit was misplaced and unavailable for a physical review.A review of the dhr showed that there were molding issues observed with this lot (ref ncr-3659).This issue was sorted per the ncr and the product was repackaged as needed via rw-0879.This product receives 100% functional inspection per the manufacturing instructions, mei-100232, and would have been identified during assembly prior to packaging.While the non-conformance experienced by the end user appears to be similar in nature to the issue observed during manufacturing the non-conformance could not be verified or validated." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
WECK EFX SHIELD PORT SITE CLOSURE SYSTEM
Common Device Name
INSTRUMENT, LIGATURE PASSING A
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
9194332672
MDR Report Key16491631
Report Number3011137372-2023-00028
Device Sequence Number6994286
Product Code HCF
UDI-Device Identifier14026704739001
UDI-Public14026704739001
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model NumberIPN923663
Device Catalogue NumberEFX002
Device Lot Number3381420000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown